How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Elaine Your Own Question
Dr. Elaine
Dr. Elaine, Veterinarian
Category: Veterinary
Satisfied Customers: 1388
Experience:  D.V.M. 26 years of practice in emergency and general companion animal medicine, including dogs, cats, reptiles, exotic mammals, and birds
Type Your Veterinary Question Here...
Dr. Elaine is online now
A new question is answered every 9 seconds

Amount of crushed and liquified Lorazepam needed to euthanize

Customer Question

Amount of crushed and liquified Lorazepam needed to euthanize a 20 lb. elderly sick cat?
Submitted: 6 years ago.
Category: Veterinary
Expert:  Dr. Elaine replied 6 years ago.

Hi there. This is Dr. Gawlik.


I'm afraid there is little chance of successfully, and more importantly, HUMANELY euthanizing a cat in this manner.


A drug overdose is likely to cause vomiting (and certainly lethargy) without death.


Please seek in-person veterinary assistance with this.


Let me know if I can be of further information.



Dr. Elaine

Related Veterinary Questions